Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/8187
Title: Stabilization of transient chaos by noise
Authors: REIMANN, Peter
Issue Date: 1994
Publisher: BIRKHAUSER VERLAG AG
Source: HELVETICA PHYSICA ACTA, 67(2). p. 235-236
Abstract: We address the escape rate for single-humped maps near the crisis at fully developed chaos in the presence of weak Gaussian noise. A universal scaling law for the rate is derived predicting a stabilization of deterministic transient chaos by noise.
Notes: REIMANN, P, LIMBURGS UNIV CENTRUM,B-3590 DIEPENBEEK,BELGIUM.
Document URI: http://hdl.handle.net/1942/8187
ISI #: A1994NN69300022
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

WEB OF SCIENCETM
Citations

3
checked on May 14, 2022

Page view(s)

18
checked on May 18, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.